Some identities for Bernoulli numbers of the second kind arising from a non-linear differential equation
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 2001-2010
Published online November 30, 2015
Dae San Kim and Taekyun Kim
Sogang University, Kwangwoon University
Abstract : In this paper, we give explicit and new identities for the Bernoulli numbers of the second kind which are derived from a non-linear differential equation.
Keywords : Bernoulli numbers of second kind, non-linear differential equation
MSC numbers : 05A19,11B68,34A34
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd